Journal of Symbolic Logic

Review: Raymond L. Wilder, Introduction to the Foundations of Mathematics

Alfons Borgers

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 19, Issue 3 (1954), 225-227.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731946

JSTOR
links.jstor.org

Citation

Borgers, Alfons. Review: Raymond L. Wilder, Introduction to the Foundations of Mathematics. J. Symbolic Logic 19 (1954), no. 3, 225--227. https://projecteuclid.org/euclid.jsl/1183731946


Export citation